MathSciNet Relay Station
MathSciNet bibliographic data
MR308297 (46 #7411) 20M10
Dickinson, Robert P., Jr. Noncancellative congruences on $N$-semigroups. Proc. Amer. Math. Soc. 36 (1972), 317–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement